# SDR IXKA9700031

- Difficulty date: May 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N360PA
- Make and model: Boeing 727230
- Aircraft serial: 20676
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Nav Receiver
- Part number: 5224280108
- Condition: Inoperative
- Location: Nr 1 Position
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MDW/MCO - FLT 423 - DIVERTED TO ATL, NR 1 VOR INOPERATIVE, SWITCHING TO NR 2, NO HELP.  CAPTAIN'S COURSE INDICATOR INOPERATIVE AND VOR NEEDLE INOP.  SWITCH TO NAV NR 1 MAKES BOTH C.I. INOP.  REMOVED AND REPLACED AND OPS CHECK NR 1 NAV RECEIVER PER MM 34-21-21 WITH TIC 30.  (X)
